MAUDE Adverse Event Report: ONKOS SURGICAL MY 3D PERSONALIZED SOLUTIONS; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY 3D PERSONALIZED SOLUTIONS; ACETABULAR RECONSTRUCTION IMPLANT
Model Number PV-ACREC-04M
Medical Device Problem Codes Material Discolored (1170); Insufficient Device Problem Information (3190); Unexpected Color (4055)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a pelvic implant was observed to be discolored post-sterilization at the hospital for a surgery on (b)(6) 2023.It was reported that the metal implant was sterilized with the plastic components.The device was implanted in the patient during this procedure.No further information has been made available.
 
Additional Manufacturer Narrative
It was reported that the pelvic implant and anatomic models for a my3d pelvic reconstruction case on (b)(6) 2023 were sterilized together.Discoloration was reported to be seen on the implant post sterilization.The procedure was able to be completed successfully.No surgical delay was caused by this issue.Visual, dimensional, functional and material analysis could not be conducted as the part was implanted.Production records were reviewed, all manufacturing and associated inspections were completed successfully.Sterilization batch record review was not performed as these implants and accessories are provided nonsterile.These parts undergo sterilization at the hospital prior to surgery.The my3d personalized pelvic reconstruction ifu specifies that the metal implant and plastic accessories should not be sterilized together, which likely contributed to this issue.

Brand Name
MY 3D PERSONALIZED SOLUTIONS
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17625143
Report Number3013450937-2023-00185
Device Sequence Number12583617
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Model NumberPV-ACREC-04M
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC23-075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale